Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 50, NWS Goodland, KS

May 8, 2016Kit Carson County, Colorado; Sherman County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at May 8, 2016, 2:57 PM MDT for Kit Carson County, Colorado; Sherman County, Kansas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2016, 2:57 PM MDT (20:57 UTC)
Expired
May 8, 2016, 3:45 PM MDT
In force
48 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Kit Carson County, CO, Sherman County, KS

The radar

The Goodland radar (KGLD), 41 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1878 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

783 
WUUS53 KGLD 082057
SVRGLD
COC063-KSC181-082145-
/O.NEW.KGLD.SV.W.0050.160508T2057Z-160508T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
257 PM MDT SUN MAY 8 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
  SOUTHWESTERN SHERMAN COUNTY IN NORTHWESTERN KANSAS...

* UNTIL 345 PM MDT

* AT 256 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTH OF
  BURLINGTON...MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KANORADO.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 0 AND 4.
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 439 AND 450.
 HIGHWAY 385 BETWEEN MILE MARKERS 171 AND 183.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3942 10215 3925 10182 3913 10199 3913 10205
      3910 10205 3905 10212 3905 10227 3911 10237
TIME...MOT...LOC 2056Z 218DEG 18KT 3912 10222 

HAIL...1.25IN
WIND...60MPH
 
$$

HUSTED
2 follow-up statements
485 
WWUS53 KGLD 082116
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
316 PM MDT SUN MAY 8 2016

COC063-KSC181-082145-
/O.CON.KGLD.SV.W.0050.000000T0000Z-160508T2145Z/
KIT CARSON CO-SHERMAN KS-
316 PM MDT SUN MAY 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR SOUTHEASTERN KIT CARSON AND SOUTHWESTERN SHERMAN COUNTIES...

AT 316 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTHEAST
OF BURLINGTON...MOVING NORTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KANORADO.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 0 AND 4.
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 440 AND 450.
 HIGHWAY 385 BETWEEN MILE MARKERS 179 AND 181.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3942 10215 3925 10182 3913 10199 3913 10205
      3910 10205 3908 10220 3920 10229
TIME...MOT...LOC 2116Z 225DEG 13KT 3915 10213 

HAIL...1.25IN
WIND...60MPH
 
$$

HUSTED
350 
WWUS53 KGLD 082128
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
328 PM MDT SUN MAY 8 2016

COC063-KSC181-082145-
/O.CON.KGLD.SV.W.0050.000000T0000Z-160508T2145Z/
KIT CARSON CO-SHERMAN KS-
328 PM MDT SUN MAY 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR EAST CENTRAL KIT CARSON AND SOUTHWESTERN SHERMAN COUNTIES...

AT 328 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
KANORADO...MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KANORADO.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 0 AND 4.
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 442 AND 450.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3942 10215 3925 10182 3913 10199 3913 10205
      3914 10214 3926 10222
TIME...MOT...LOC 2128Z 230DEG 21KT 3919 10203 

HAIL...1.00IN
WIND...60MPH
 
$$

HUSTED

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 12:00 PM MDT, 2 hours 57 minutes earlier.

Area forecast discussion, May 8, 12:00 PM MDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
1200 PM MDT SUN MAY 8 2016

.SHORT TERM...(THIS AFTERNOON THROUGH MONDAY)
ISSUED AT 1159 AM MDT SUN MAY 8 2016

AN UPPER LEVEL LOW WILL MOVE EASTWARD INTO THE PLAINS THROUGH THE
DAY TODAY AND INTO MONDAY WITH A COLD FRONT PUSHING SOUTHEASTWARD
OUT OF EASTERN COLORADO. A DRYLINE WILL DEVELOP OUT AHEAD OF THIS
FRONT WITH GOOD INSTABILITY IN AREAS EAST OF THE DRYLINE. SEVERE
THUNDERSTORMS WILL FORM MAINLY EAST OF HWY 83 IN KANSAS. WE ARE
EXPECTING THE POSSIBILITY OF LARGE HAIL...DAMAGING WIND GUSTS...AND
PERHAPS A FEW TORNADOES. THESE STORMS WILL START AS INDEPENDENT
CELLS OR SUPERCELLS THIS AFTERNOON THEN FORM INTO A BROKEN LINE
AS THEY MOVE NORTHEASTWARD INTO CENTRAL AND NORTHCENTRAL KANSAS
TONIGHT. RAIN AND THUNDERSTORM CHANCES DIMINISH AFTER MIDNIGHT
WITH AREAS OF FOG OR MIST POSSIBLE MONDAY MORNING.

.LONG TERM...(WEDNESDAY THROUGH SATURDAY)
ISSUED AT 217 AM MDT SUN MAY 8 2016

THE EXTENDED PERIOD SHOWS TO BE IN FAIRLY GOOD AGREEMENT BETWEEN THE
GFS AND EUROPEAN...WITH SOME DIFFERENCES TOWARDS THE END OF THE
PERIOD. WEDNESDAY HAS A CLOSED UPPER LEVEL LOW OVER THE
DAKOTAS...WHICH POSITIONS A TROUGH OVER THE CWA. AS THE TROUGH MOVES
THROUGH THE CWA A RIDGE BEGINS TO FORM ON THE WESTERN SIDE OF THE
CONUS. THE TROUGH IS EAST OF THE CWA BY THURSDAY EVENING AND BEGINS
TO AMPLIFY IN THE EASTERN HALF OF THE CONUS. THE GFS HAS THIS
PATTERN INHIBITING THE RIDGE FROM FULLY ENGULFING THE CWA AND STAYS
SITTING OVER THE 4 CORNERS AND THE EUROPEAN HAS ANOTHER CLOSED LOW
PUSHING INTO CALIFORNIA SATURDAY WHICH PUSHES THE RIDGE OVER THE CWA
SATURDAY. EVEN WITH THE DIFFERENCES THE TEMPERATURES ARE STILL
EXPECTED TO INCREASE THURSDAY AND FRIDAY DUE TO THE RIDGING. THERE
ARE SOME CHANCES FOR PRECIPITATION SATURDAY AS A FEW 700 MB
SHORTWAVES MOVE OVER THE CWA.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1119 AM MDT SUN MAY 8 2016

VFR CONDITIONS WILL PREVAIL INTO THE EARLY AFTERNOON AT BOTH TAF
SITES. MVFR CONDITIONS ARE POSSIBLE STARTING AROUND 21Z AT BOTH
KGLD AND KMCK AS THUNDERSTORMS BEGIN TO FORM IN THE REGION.
COVERAGE WILL BECOME MORE WIDESPREAD AS THE AFTERNOON PROGRESSES.
SHOWERS COULD LINGER IN THE REGION INTO THE EARLY MORNING HOURS ON
MONDAY WITH MIST OR FOG POSSIBLE BETWEEN 09Z AND 14Z WITH POSSIBLE
IFR CONDITIONS MAINLY AT KMCK THROUGH MID MORNING ON MONDAY.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...TL
LONG TERM...CLT
AVIATION...TL
Hazardous weather outlook, May 8, 10:13 AM MDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1013 AM MDT SUN MAY 8 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-091615-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
1013 AM MDT SUN MAY 8 2016 /1113 AM CDT SUN MAY 8 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
AND EVENING WITH THE POTENTIAL FOR SEVERE STORMS MAINLY EAST OF
THE COLORADO BORDER. THE MAIN THREAT WITH THESE STORMS WILL BE
LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, May 8, 2:21 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
221 PM MDT SUN MAY 8 2016

COZ091-082045-
KIT CARSON COUNTY CO-
221 PM MDT SUN MAY 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIT CARSON COUNTY
UNTIL 245 PM MDT...

AT 217 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
VONA...OR 7 MILES WEST OF STRATTON...MOVING NORTHEAST AT 15 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STRATTON...SEIBERT AND VONA.

THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 402 AND
420.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3917 10278 3925 10295 3955 10292 3936 10246
TIME...MOT...LOC 2017Z 216DEG 14KT 3928 10273

HUSTED
Special weather statement, May 8, 2:26 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
226 PM MDT SUN MAY 8 2016

COZ091-092-082045-
KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-
226 PM MDT SUN MAY 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIT CARSON AND
NORTHEASTERN CHEYENNE COUNTIES IN EAST CENTRAL COLORADO UNTIL 245 PM
MDT...

AT 226 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 10 MILES SOUTH OF BETHUNE TO 12 MILES NORTH OF
CHEYENNE WELLS. MOVEMENT WAS NORTH AT 20 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BETHUNE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 424 AND 432.
 HIGHWAY 385 BETWEEN MILE MARKERS 158 AND 180.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3940 10248 3908 10215 3888 10231 3917 10259
TIME...MOT...LOC 2026Z 192DEG 20KT 3916 10249 3901 10235

HUSTED
Special weather statement, May 8, 2:44 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
244 PM MDT SUN MAY 8 2016

COZ091-082100-
KIT CARSON COUNTY CO-
244 PM MDT SUN MAY 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KIT CARSON COUNTY UNTIL
300 PM MDT...

AT 244 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES WEST OF BETHUNE...OR 6 MILES EAST OF STRATTON...MOVING NORTH AT
20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BETHUNE.

THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 422 AND
432.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3923 10241 3923 10257 3944 10259 3942 10227
TIME...MOT...LOC 2044Z 192DEG 19KT 3928 10249

HUSTED
Special weather statement, May 8, 2:45 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
245 PM MDT SUN MAY 8 2016

COZ091-082100-
KIT CARSON COUNTY CO-
245 PM MDT SUN MAY 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIT CARSON COUNTY
UNTIL 300 PM MDT...

AT 245 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTH OF BURLINGTON...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BURLINGTON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 434 AND 440.
 HIGHWAY 385 BETWEEN MILE MARKERS 170 AND 189.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3935 10232 3921 10205 3913 10205 3905 10214
      3905 10239 3906 10242
TIME...MOT...LOC 2045Z 210DEG 18KT 3909 10228

HUSTED

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 6:02 PM MDTSevere Thunderstorm WarningGLDYuma43 min
May 7, 6:10 PM MDTTornado Warning Tornado observedConsiderable damage threatGLDYuma35 min
May 7, 6:33 PM MDTTornado WarningGLDYuma27 min
May 7, 6:58 PM MDTTornado WarningGLDYuma20 min
May 8, 2:21 PM MDTSpecial Weather StatementGLDKit Carson24 min
May 8, 2:26 PM MDTSpecial Weather StatementGLDKit Carson19 min
May 8, 2:44 PM MDTSpecial Weather StatementGLDKit Carson16 min
May 8, 2:45 PM MDTSpecial Weather StatementGLDKit Carson15 min
May 8, 2:58 PM MDTSpecial Weather StatementGLDKit Carson17 min
May 8, 3:13 PM MDTSpecial Weather StatementGLDKit Carson17 min
May 8, 3:33 PM MDTSpecial Weather StatementGLDKit Carson12 min
May 8, 4:03 PM MDTSpecial Weather StatementGLDYuma12 min
May 8, 4:14 PM MDTSpecial Weather StatementGLDYuma16 min
May 8, 4:34 PM MDTSpecial Weather StatementGLDYuma11 min
May 7, 6:26 PM MDTSpecial Weather StatementGLDSheridan19 min
May 7, 6:45 PM MDTSevere Thunderstorm WarningGLDGove45 min
May 7, 6:50 PM MDTSpecial Weather StatementGLDSheridan10 min
May 7, 7:16 PM MDTSpecial Weather StatementGLDRawlins14 min
May 7, 7:24 PM MDTSevere Thunderstorm WarningGLDGove, Sheridan51 min
May 7, 7:48 PM MDTSpecial Weather StatementGLDDecatur12 min
May 7, 7:52 PM MDTSevere Thunderstorm WarningGLDGove53 min
May 7, 7:57 PM MDTSevere Thunderstorm WarningGLDDecatur, Graham, Norton39 min
May 7, 8:27 PM MDTSevere Thunderstorm WarningGLDGove, Graham, Sheridan48 min
May 7, 8:52 PM MDTSpecial Weather StatementGLDGove8 min
May 7, 8:58 PM MDTSevere Thunderstorm WarningGLDDecatur, Norton47 min
May 7, 9:01 PM MDTSpecial Weather StatementGLDGove14 min
May 7, 9:21 PM MDTSpecial Weather StatementGLDGraham9 min
May 7, 9:30 PM MDTSpecial Weather StatementGLDGraham15 min
May 7, 9:36 PM MDTSevere Thunderstorm WarningGLDGraham20 min
May 7, 9:43 PM MDTSpecial Weather StatementGLDNorton32 min
May 7, 10:34 PM MDTSpecial Weather StatementGLDNorton26 min
May 8, 3:03 PM MDTSpecial Weather StatementGLDLogan12 min
May 8, 3:06 PM MDTSevere Thunderstorm WarningGLDGove, Logan39 min
May 8, 3:35 PM MDTSevere Thunderstorm WarningGLDGove, Logan40 min
May 8, 3:42 PM MDTSpecial Weather StatementGLDCheyenne33 min
May 8, 3:44 PM MDTSevere Thunderstorm WarningGLDSherman46 min
May 8, 3:45 PM MDTSpecial Weather StatementGLDGove15 min
May 8, 3:56 PM MDTSpecial Weather StatementGLDWallace19 min
May 8, 4:02 PM MDTSevere Thunderstorm WarningGLDGreeley, Logan, Wallace, Wichita43 min
May 8, 4:12 PM MDTSevere Thunderstorm WarningGLDGove, Logan48 min
May 8, 4:13 PM MDTSevere Thunderstorm WarningGLDGove47 min
May 8, 4:21 PM MDTTornado WarningGLDGove24 min
May 8, 4:24 PM MDTSevere Thunderstorm WarningGLDRawlins, Thomas51 min
May 8, 4:27 PM MDTSevere Thunderstorm WarningGLDSherman48 min
May 8, 4:37 PM MDTTornado WarningGLDGove23 min
May 8, 4:43 PM MDTSpecial Weather StatementGLDCheyenne32 min
May 8, 4:49 PM MDTSevere Thunderstorm WarningGLDGraham41 min
May 8, 4:57 PM MDTTornado Warning Tornado observedGLDGove11 min
May 8, 5:02 PM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins43 min
May 8, 5:06 PM MDTSevere Thunderstorm WarningGLDRawlins, Thomas39 min
May 8, 5:06 PM MDTTornado WarningGLDGraham24 min
May 8, 5:09 PM MDTSevere Thunderstorm WarningGLDSherman, Thomas51 min
May 8, 5:29 PM MDTSevere Thunderstorm WarningGLDGraham23 min
May 8, 5:33 PM MDTTornado Warning Tornado observedGLDDecatur27 min
May 8, 5:41 PM MDTSevere Thunderstorm WarningGLDRawlins, Sherman, Thomas24 min
May 8, 5:49 PM MDTTornado WarningGLDThomas15 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.